# SDR CA970114011

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520NB
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: CAS40121
- Condition: Pump Failed
- Location: Cabin
- Part time: 156 hours
- Component: Southwind, 8472C
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HEATER FAILED IN CRUISE FLIGHT AND COULD NOT BE RESTARTED. MAINTENANCE FOUND THE IGNITION COIL SWOLLEN AND LEAKING OIL AND THE FUEL PUMP ALSO LEAKING. UNITS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
